# SDR FDEA201907261702

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 95,528 hours, 31,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDIS  303     21-10  5616     25JUL19  MCI  OPEN  U  LOGPAGES:3142593  TURNED ON #2 PACK IN CRUISE. GOT SMOKE IN COCKPIT ONLY, TURNED #2 PACK OFF SMOKE DISSIPATED.  MEL  26JUL19 00:32   MCI U  RELEASED FOR SERVICE PER MEL : 21-51-01-A  CATEGORY : C EXPIRATION : 04AUG19  "MEL 21-51-01-A: NR 2 PACK - INOP." RAN #2 ENG PER JRH AND PERFORMED #2 PACK OPS CK PER AMM REF 21-54-03 WITH #2 ENG AIR AND APU AIR. RAN ALL THREE PACKS AND COULD NOT DUPLICATE SMOKE OR ODOR. PLACED #2 PACK ON MEL. INFO 26JUL19 01:30   MEM  ***MOCC UPDATE**** PLEASE WORK IN CONJUNCTION WITH TSI: 21-54/5617.
